Periodic and Almost-periodic Solutions for a Nonlinear Operator Equation in Hilbert Space
Mathematica balkanica, Tome 2 (1988) no. 2, p. 253
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a16,
author = {Vasile Iftode},
title = {Periodic and {Almost-periodic} {Solutions} for a {Nonlinear} {Operator} {Equation} in {Hilbert} {Space}},
journal = {Mathematica balkanica},
pages = {253},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a16/}
}
Vasile Iftode. Periodic and Almost-periodic Solutions for a Nonlinear Operator Equation in Hilbert Space. Mathematica balkanica, Tome 2 (1988) no. 2, p. 253. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a16/